# SDR CA010905007

- Difficulty date: August 15, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 43,046 hours, 32,335 cycles
- Engine: Pwa JT8D17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Condition: Shorted
- Location: Mlg
- Component: Ldg Gear Indica, Boeing
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING IN YHZ LOWER PANEL CAUTION LIGHTS CAME ON & WOULD NOT EXTINGUISH.  FOUND SCREW SHORTING TERMINAL OF LANDING GEAR WARNING INDICATION MODULE SOCKET. REMOVED SCREW AND CHECKED INDICATION SYSTEM & ASSOCIATED SYSTEMS. ALL INDICATIONS & OPEATIONS NORMAL.  A/C RETURNED TO SERVICE.
